MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; ILIAC LIMB

ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; ILIAC LIMB
Model Number TV-IL1422140-J
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Codes Failure of Implant (1924); Occlusion (1984); Claudication (2550)
Date of Event 09/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in the patient and will not be returned for evaluation.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
An ovation ix abdominal stent graft system was implanted to treat an abdominal aortic aneurysm.It was discovered during a routine follow-up ct that the patient has a right side ovation limb that is occluded.The patient reported experiencing claudation at the follow-up visit.Patient is currently stable.Reportedly, there are plans to treat the occlusion with thrombectomy/embolectomy and kissing stents.No additional event or patient information is available.
 
Additional Manufacturer Narrative
An evaluation of the reported event could not be completed due to a lack of receipt of relevant medical records and/or imaging.Requests were made and denied response were received.As such, event determination, off label conditions, related patient harms and patient disposition could not be independently assessed.The review of manufacturing lot confirmed all devices met specifications prior to release.No additional investigations of this reported complaint are planned, endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.
 
Event or Problem Description
Subsequent to the initial report, additional information was provided reporting that re-intervention was performed with a non-endologix device.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR INC.)
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key7974790
Report Number3008011247-2018-00225
Device Sequence Number1774329
Product Code MIH
UDI-Device IdentifierM701TVIL1422140J1
UDI-Public+M701TVIL1422140J1/$$3210529FS05141883U
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/29/2021
Device Model NumberTV-IL1422140-J
Device Catalogue NumberTV-IL1422140-J
Device Lot NumberFS051418-83
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/17/2018
Supplement Date Received by Manufacturer11/06/2018
Initial Report FDA Received Date10/17/2018
Supplement Report FDA Received Date02/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB (LN FS051518-26); OVATION IX MAIN BODY (LN FS053118-04); OVATION IX ILIAC LIMB (LN FS051518-26); OVATION IX MAIN BODY (LN FS053118-04)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR